SOME CONVERGENCE THEOREMS IN FOURIER ALGEBRAS


Mustafayev H.

BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY, vol.96, no.3, pp.487-495, 2017 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 96 Issue: 3
  • Publication Date: 2017
  • Doi Number: 10.1017/s0004972717000351
  • Title of Journal : BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY
  • Page Numbers: pp.487-495

Abstract

Let G be a locally compact amenable group and A(G) and B(G) be the Fourier and the Fourier-Stieltjes algebras of G; respectively. For a power bounded element u of B(G), let epsilon(u) : = {g is an element of G : |u(g)| = 1}. We prove some convergence theorems for iterates of multipliers in Fourier algebras.